# SDR 2002FA0000299

- Difficulty date: December 20, 2001
- Submitted: March 6, 2002
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065125
- Part serial: 25705
- Condition: Inoperative
- Location: Engine
- Part time: 11,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY SENSITIVE, COULD NOT MATCH TORQUES AND SHAFT IS RACHETY.  REPLACED WITH SERVICEABLE PART.
